# SDR FDEA201506141797

- Difficulty date: June 14, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 299 hours, 15,899 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 28-30
- Part time: 29,966 hours, 15,899 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK FLANGES BETWEEN Y1959 & Y1456, FRAMES 28 - 30 HAVE AREAS OF CORROSION.   REPAIRED THE SEAT TRACK IAW SRM 53-10-16 FIG 201.
